A1 Journal article (refereed)
Absolutely L_(exp_q)-summing norms of diagonal operators in ell_r and limit orders of L_exp-summing operators (2001)


Geiss, S. (2001). Absolutely L_(exp_q)-summing norms of diagonal operators in ell_r and limit orders of L_exp-summing operators. Math. Nachr., 223, 33-48.


JYU authors or editors


Publication details

All authors or editors: Geiss, Stefan

Journal or series: Math. Nachr.

Publication year: 2001

Volume: 223

Issue number: -

Pages range: 33-48

Publication language: Unknown

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-16-10 at 22:25